I would not recommend using any kind of herbal meds when your on antidepressants. It can be a bad combo. Have you mentioned to your Dr that you are taking herbal supplements?
From what I know about Zoloft, it can make some people tired. Wellbutrin is more stimulating. That's the med that might be making your anxiety worse.
They are both antidepressants but, are different. I'll do some research to see if it's safe to take them together. I believe they are, but I will check. Please think about not taking the supplements with these meds.
The antidepressants, don't change anything until you speak to your Dr.
i asked my dr before he prescribed it to me and he told me that the herbal supplements wont be a problem. my concern is it ok to take both the wellbutrin and zolfot. after the last 72 hours i have had a lot of bouts of diarhea and nauea and pains in the stomach and more fatigue than normal. i called dr and told him i dont want to be on a combo of them. why would a dr put me on 2 dfferent ones together.
It's not that uncommon to be on a combo. Did you start both of them at the same time, or one before the other? Not being able to calm down at night in my opinion, is from the Wellbutrin because it is more stimulating. The tiredness is probably from the Zoloft. Can you say when you started these meds? If it's very recently you could be having side effects, like the headaches and diarrhea.Have you been taking the supplements for awhile, or did you start them the same time as your meds?